Positive solutions to a Dirichlet problem with non-Lipschitz nonlinearities
MetadataShow full metadata
Let Ω be a bounded smooth domain in ℝN. We study the existence of positive solutions to the Dirichlet problem
-Δu = (1 - u)us-1 - λur-1, in Ω,
u = 0, on ∂Ω,
where 1 < r < s ≤ 2, and λ > 0. In particular, we answer to some questions posed in the recent paper  where this problem was considered.
CitationAnello, G. (2021). Positive solutions to a Dirichlet problem with non-Lipschitz nonlinearities. Electronic Journal of Differential Equations, 2021(30), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.